# SDR UPS07M49356

- Difficulty date: January 29, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 50,198 hours, 9,090 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 2140 L45r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT AFT FX, STA 2140, RIGHT LONGERON 45, FOUND WITH EXFOLIATION CORROSION.  FASTENERS & ATTACHING PARTS REMOVED PER SRM 51-31-01 VIIR38.  DAMAGED AREA TRIMMED OFF PER EN1088-07 & REPROTECTED PER SRM 51-21-01VIIR38.  HFEC C/O IAW DACNDTSPMR12PT06-10-01.001 NO CRACK.  FILLERS & DOUBLERS FAB PER EN1088 -07.  INSTALLED PER SRM 51-33-01VIIR38 & EN1088-07.  ATTACHED PARTS & FASTENERS INSTALLED PER SRM 51-31-01VIIR38.  PAINT TOUCHUP PER SRM 51-21-01VIIR38.
